About the Journal

eISSN: 2980-2474
Mersin University
Journal name:
Electronic Journal of Applied Mathematics
Electron. J. Appl. Math.
Parallel title:
Quarterly (Mar, Jun, Sep, and Dec)

Electronic Journal of Applied Mathematics (Electron. J. Appl. Math.) is a peer reviewed, Open Access journal that provides an advanced forum for studies related to mathematics. All published items, including research articles, have unrestricted access and users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author.

No submission or processing fees are required.

Current Issue

Vol. 2 No. 1 (2024)
					View Vol. 2 No. 1 (2024)
Published: 2024 Mar 31

Research Article

  • Weak Mean Random Attractor of Reversible Selkov Lattice Systems Driven By Locally Lipschitz Lévy Noises

    Abstract views: 133 PDF downloads: 67
    Guofu Li, Xiulan Yang, Liguang Zhou; Yan Wang (Corresponding Author)
    DOI: https://doi.org/10.61383/ejam.20242165
  • Global attractors of the delay 2D Navier-Stokes equations on unbounded Channel-like domains

    Abstract views: 99 PDF downloads: 44
    Zhang Zhang, Xiaobin Yao (Corresponding Author)
    DOI: https://doi.org/10.61383/ejam.20242157
  • On the existence of flux as a function of the surface elevation for long wave solution of shallow water equations

    Abstract views: 123 PDF downloads: 52
    Sujit K.Bose; Ganesh C. Gorain (Corresponding Author)
    DOI: https://doi.org/10.61383/ejam.20242154
  • Analytical Solutions of the D-dimensional Klein-Gordon equation with q-deformed modified P¨oschl-Teller Potential

    Abstract views: 144 PDF downloads: 97
    Bijon Biswas
    DOI: https://doi.org/10.61383/ejam.20242156
  • On a Class of Stochastic Damped Wave Equation

    Abstract views: 212 PDF downloads: 133
    Hatice Taskesen (Corresponding Author); Beytullah Ya˘gız
    DOI: https://doi.org/10.61383/ejam.20242146
View All Issues